Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Les Ulis Cedex, France : EDP Sciences
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1290-3841
Tištěná verze vychází od vol. 19, 1, published in 1985.
6x ročně
Print version: ESAIM. Mathematical modelling and numerical analysis
Print version: RAIRO. Mathematical modelling and numerical analysis, ISSN 0764-583X
"This journal is part of the ESAIM series."
On publication, 2 in initialism is superscript.
Plný text je volně přístupný
Mode of access: World Wide Web.
English and French, with English and French abstract for each article.
Published under the auspices of the: Société de mathématiques appliquées et industrielles (SMAI).
Description based on: Vol. 33, no. 1 (Jan./Feb. 1999) (publisher’s Web site, viewed Feb. 27, 2007).
Latest issue consulted: Vol. 40, no. 6 (Nov./Dec. 2006) (publisher’s Web site, viewed Feb. 27, 2007).
000140364
(OCoLC)41462169
(SFX)954925544243

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC